# SDR AALA202409038438

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 22,316 hours, 8,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL BATTERY FAULT DURING EMERGENCY LIGHT TEST. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38
